# SDR GLBA2002059

- Difficulty date: May 9, 2002
- Submitted: May 21, 2002
- Operation: Air carrier
- Aircraft: N151GL
- Make and model: Beech 1900D
- Aircraft serial: UE151
- Aircraft time: 16,440 hours, 23,920 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Switch
- Part number: 503890451
- Part serial: 0475
- Condition: Inoperative
- Location: Left
- Stage of operation: TX
- How discovered: L
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

LEFT ENGINE OIL PRESSURE ANNUNICATOR ILLUMINATED REPLACED PRESSURE SWITCH
